Kounis syndrome associated with amoxicillin/clavulanic acid
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
Kounis syndrome (KS) is a life-threatening medical condition that causes severes allergic reaction and acute coronary syndrome (ACS). Several causes of KS have been reported, including drug treatment (antibiotic, analgesics), various medical conditions (angioedema, bronchial asthma); and environmental exposure (ant, bee, and wasp sting).The main mechanism proposed is the vasospasm of coronary arteries.We describe the case of 56-year-old woman who developed ACS following an anaphylactic reaction to amoxicillin/clavulanic acid. Immediately after the administration of amoxicillin/clavulanic acid, she presented a chest pain, cutaneous allergic, hypotension, and ST depression on the electrocardiogram. After the necessary diagnostic test, the final diagnosis was variant I of KS...

http://bit.ly/2xedJtv
Dr. H●●●●●r R●●●●●n and 1 others like this1 share
Like
Comment
Share